Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The kernel of an irreducible map


Author: Henning Krause
Journal: Proc. Amer. Math. Soc. 121 (1994), 57-66
MSC: Primary 16G70
MathSciNet review: 1181169
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ 0 \to A \to B\xrightarrow{g}C \to 0$ be a short exact sequence in the category of finitely generated modules over an artin algebra. Suppose also that the map g is irreducible. Following a conjecture of Brenner, we discuss the property of the indecomposable module A to be the starting term of an almost split sequence with indecomposable middle term.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16G70

Retrieve articles in all journals with MSC: 16G70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1181169-8
PII: S 0002-9939(1994)1181169-8
Article copyright: © Copyright 1994 American Mathematical Society